Nagoya Mathematical Journal

On the dimension of modules and algebras. X. A right hereditary ring which is not left hereditary

Irving Kaplansky

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 13 (1958), 85-88.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800033

Mathematical Reviews number (MathSciNet)
MR0100619

Zentralblatt MATH identifier
0084.26603

Subjects
Primary: 18.00
Secondary: 16.00

Citation

Kaplansky, Irving. On the dimension of modules and algebras. X. A right hereditary ring which is not left hereditary. Nagoya Math. J. 13 (1958), 85--88. https://projecteuclid.org/euclid.nmj/1118800033.


Export citation

References